# SDR DL72S950475

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK TPAMM, CORROSION ON FLOOR BEAM STA 1030.  REPAIRED PER SRM 53-10-8 FIG 3.
